International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 117

Research Paper | Mathematics | India | Volume 4 Issue 12, December 2015


Quasi ?- Local Functions In Ideal Bitopological Spaces

Mandira Kar, S. S. Thakur


Abstract: In this paper we extend the concept of - local function due to W. Al-omeri, Mohd. Salmi, Md. Noorani and A. Al-omari to ideal bitopological spaces and study some of its properties. Further the concepts of qI- open sets and qI- continuous mappings are introduced and studied.


Keywords: Ideal bitopological spaces, quasi - local functions, qI- open sets, qI- continuous mappings and qI- open mappings


Edition: Volume 4 Issue 12, December 2015,


Pages: 649 - 653


How to Cite this Article?

Mandira Kar, S. S. Thakur, "Quasi ?- Local Functions In Ideal Bitopological Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV151888, Volume 4 Issue 12, December 2015, 649 - 653

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Ideal'

Downloads: 3

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 911 - 915

On Moderate Fuzzy Analytic Hierarchy Process Pairwise Comparison Model

G. Marimuthu, Dr. G. Ramesh

Share this Article

Downloads: 78

Research Paper, Mathematics, India, Volume 9 Issue 8, August 2020

Pages: 1544 - 1545

A Note on Fuzzy Ideals of Ring

Dr. Ranjan Kumar, Dr. Kumar Amitabh

Share this Article

Similar Articles with Keyword 'bitopological'

Downloads: 105

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 2230 - 2233

On Nano Generalized Pre Closed Sets in Nano Bitopological Spaces

K. Bhuvaneswari, R. Srividhya

Share this Article

Downloads: 114

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1292 - 1295

On Nano (1,2)* Generalized - Closed Sets in Nano Bitopological Space

K. Bhuvaneswari, H. Rasya Banu

Share this Article

Similar Articles with Keyword 'spaces'

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 810 - 814

A New Class of Homeomorphisms in Soft Topological Spaces

C. Janaki, D. Sreeja

Share this Article

Downloads: 1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1138 - 1142

RGη-Closed Sets in Topological Spaces

Hamant Kumar, Naresh Kumar, Vimal Kumar

Share this Article

Similar Articles with Keyword 'quasi'

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1323 - 1327

Quasi-Static Thermal Stresses in a Thin Rectangular Plate Due to Heat Generation

Kishor R. Gaikwad

Share this Article

Downloads: 2

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 1076 - 1082

Quasiaffine Inverses of Linear Operators in Hilbert Spaces

J. M. Mwanzia, M. Kavila, J. M. Khalagai

Share this Article
Top